# SDR USAA2011090900050

- Difficulty date: August 26, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043620500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - CORROSION ON COUPLING AT FR 66, -Y1732.  REPLACED COUPLING AT FR 66, -Y1732 IAW A319 SRM 51-72-11.
